# SDR K97A2013F00102

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N103H
- Make and model: Agusta A109E
- Aircraft serial: 11789
- Aircraft time: 700 hours
- Engine: Pwc PW206C
- Engine time: 700 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Lever
- Part number: 1090130621
- Part serial: A0126
- Condition: Grooved
- Location: Zone 200
- Part time: 700 hours, 2,968 cycles
- Component: Tail Rotor
- Component part number: DPN09W64010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SHAFT LEVER ASSY IS WORN WHERE RIGID CONNECTING LINK ATTACHES. GROOVE WORN IN TS LEVER ASSY.
